# SDR SWAA2022072010011

- Difficulty date: May 21, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL 120AF AT FWD CARGO COMPARTMEN 2022-274311 / [01] FABRICATED FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A1610 REV -; MATERIAL USED PN#A90RG1W 48144 ; PO# 2022-127678;[02] FABRICATED FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A1610 REV -; MATERIAL USED PN#A90RG1W48144 ; PO# 2022-127678.
